# SDR MALA976303

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79XJ
- Make and model: Saab SF340A
- Aircraft serial: 079
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD SQUEAL FROM CABIN DOOR.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE ADJUSTED CABIN DOOR SEAL, PRESSURIZED AIRCRAFT.  NO DEFECTS NOTED AT THIS TIME IAW SAAB AMM CHAP 21.
